# SDR AALA20091021DFW06

- Difficulty date: October 13, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 50,371 hours, 13,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 16 TO 25 ARE DIM.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY.  OPS CHECKED GOOD.
